# SDR WX0A070876

- Difficulty date: May 26, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug MD 83
- Aircraft serial: 53469
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, RIGHT ENGINE OIL TEMP BEGAN CLIMBING, FOLLOWED BY OIL QUANTITY FALLING.  ENGINE WAS SHUTDOWN IN FLIGHT, OIL TEMP REACHED 199FT.  REMOVED AND REPLACED RIGHT ENGINE IAW ALLEGIANT TASK CARD R0807106, ENGINE OPS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
